Sleeping pill Overdose?

I have 1 extra strength sleeping pill that contains 50 mg of Diphenhydramine and another normal sleeping pill that contains 25 mg...What happens if I overdose just by 25mg and take 75mg? Btw they are both different brands.

Update:

Female, 147 pounds, 15 yrs old

4 Answers

Relevance
  • Jordan
    Lv 5
    7 years ago
    Favorite Answer

    75mg is unlikely to cause any bad effects for you, but will make you a lot sleepier, and you may sleep for longer. Since they are different brands you should check for other ingredients they may contain. Its unlikely but possible they could contain other drugs that are more harmful (if taken together or at a higher dose)

  • kuy
    Lv 4
    4 years ago

    Wake him up if you could and get him to the clinic. Tell them what occurred. In the event you are not able to get him awake then get aid and get him there. That obviously is not just right and yes that's the most serious facet effect of taking too many drowsing drugs as with many other medications. What variety of sound asleep medicine did he take...What brand was once it a more recent one like lunesta (CNS-depressant/short time period hypnotic) or rozerum ( Melatonin receptor agonists) or an older one like restoril and flurzopam (benzodiazepines or tranquilizers). They work on the physique in unique ways and the doctors will ought to recognize. I suppose he desires to get to a physician and also you need to determine why he took so lots of them. If he used to be experimenting with medications then he wishes to be more cautious and find out what the skills aspect results are first. If his intentions were to flee by means of taking these then he needs to talk to any person like a psychologist, therapist, or psychiatrist or devout leader after seeing a health practitioner to make certain no damage has been completed to his genuine physique. Matters to look for if he has overdosed on tranquilizers are extreme confusion, irregular respiratory, a sleep like state, inability to waken, no reflexes, and coma.

  • D
    Lv 7
    7 years ago

    Diphenhydramine is a antihistamine that causes some drowsiness. 75mg is just going to make you drowsy. No hallucinations, just drowsy.

  • 7 years ago

    You'll be trippin balls in your sleep

    Source(s): Experience
Still have questions? Get your answers by asking now.